Jump to content

Nausea


Jacquie802
 Share

Recommended Posts

hi guys,

i hate complaining but right now i really feel like crying. i have felt sooo dizzy and nauseas all of a sudden, i just wish i could throw up...i have never felt this bad before...is there any type of fast acting meds out there for me and my stomach??? i had zofran in an iv before and it helped somewhat, i just feel horrible. i really wish my doc would prescribe the zofran. my bp is kinda high for me, jumping around 150/? and 133/?...i dont think its anything to do with my bp.

Link to comment
Share on other sites

Guest tearose

You sound so sick! Maybe you are fighting a virus?

When I am having nausea first I make sure I am not dehydrated. Then I make sweet weak tea and sip it. Then if I am having reflux I try something like gaviscon or pepcid ac. Then if all fails, it may just be better to throw up what is brewing in your tummy. ^_^

Hang in there and try different things till you get over this.

feel better soon, tearose

Link to comment
Share on other sites

Guest tearose

Oh, silly me...I didn't realize how that sounded!

sweet weak tea is not a brand, it is any kind of tea that appeals to you brewed "weak" and then add some sweetener...any warm beverage can help...ginger is excellent too!

hope you are feeling better today!

tearose

Link to comment
Share on other sites

Oh! Just thought of another thing....make half a mug of hot water, and then put a plain tea bag in to make the hot tea. Then with the other half, add ginger ale. It's good and can help a lot when you're feeling really icky with either a stomach ache or just nausea.

Thanks tearose for explaining sweet weak tea! I'll keep that in mind!

Link to comment
Share on other sites

Just checking to see how you are doing - you may have a virus on top of your usual symptoms. I have several family members fighting gastro virus and they are in several states. Some required ER visits for IV. My daughter has been sick for several days with it. She could not keep even the Zofran down, think she is improving slightly now.

This bug seems to be very bad right now. You may want to be seen if not improved.

Hope you are better today. :P

Link to comment
Share on other sites

ugh girly hope that you feel better soon!.. im wondering if they flu is going around.. b/c i ve talked to a few people with severe nausea.. my self included in the nausea..

is the nausea making you mouth water like a person gets right before the vomit?.. but you dont vomit and just feel like puking non stop??

feel; better...

hugs

dizz

Link to comment
Share on other sites

Hi guys,

All I am managing to keep down is soup and popsicles. I can't even drink any liquids...I think I may be a tad dehydrated because my lips are cracking and my heartrate is all over the place. I'm trying to figure out if it's worth seeing the covering doc tomorrow...I mean what can they really do??? It's hard because I am forgetting to eat because I don't feel hungry, so basically I feel nauseas and am forcing myself to eat. :P I had a flu shot, but maybe this is some type of stomach bug???? Not sure...Thanks for all the tips, hopefully I can have something to drink soon.

Jacquie

Link to comment
Share on other sites

Can you maybe get some pedialyte down. I have the popsicles. They are in plastic like Mr. Freeze's (is what we call them in Wisconsin).

I also get the preggie pops (suckers at the red giraffe) they have ginger in them.

Before I had my gallbladder out I was soooo nauseated. He suggested dramamine and that helped alot. Probably want to check in with a nurse advisor or your doc first.

Dawn

Link to comment
Share on other sites

Nausea just woke me up.. :( Still horrible feeling. Guess I am going to call the docs office tomorrow.

Link to comment
Share on other sites

Jacquie-

I hate to bring this up, but could you be suffering from gastroparesis? Many of us with POTS have it. It seems to be the result of an autonomic neuropathy. If it is GP, the good news is that you can treat it and feel better.

And, I agree the nausea is the worst! At the very least, have your doctor call you in a script for zofran or phenergan.

Here's hoping it's just a tummy bug!

Julie

Link to comment
Share on other sites

Hi everyone,

I like u have been nauseated, however mine has lasted almost every day for a Year!! I have been on phenergan, no one ever gave me any reasons, however, I feel it must go along with this disorder, because even my doc, whom I love by the way, I saw for the first time this wk, has it and it can be miserable, and make u not want to get up, i drink loads of sprite and if it persists,like mine, although i hope not , it seems that greasy foods really make it worse, hope u have an understanding doc, most of mine except my new one in Fl, thinks im a hypo.,lol, sure we all have had docs do us that way, but hope u feel better

donna

Link to comment
Share on other sites

Hi guys,

Quick update, the covering doc gave me an RX for Zantac 300mg...Hoping this helps some. I have to follow up with my PCP so I'm hoping he has the notes from the Neuro I saw at BMC regarding the Gastric Emptying Study.... Thanks for all the helpful tips!

Jacquie

Link to comment
Share on other sites

Jacquie,

If your able to keep anything down----maybe eat some saltine crackers, nibble on cheerios---or some other plain cereal fortified with vitamins. Just tiny amounts at a time.

I don't get intense nausea, but I have been getting some nausea at night the last couple months or so.

I hope the zantac helps, and I hope your motility is OK. If not, be careful with the proton pump inhibitors like nexium, protonix---ect.---------these stop your stomach acids, and those are part of the digestion process, so these type of drugs could possibly make things worse with motility.

You still need to make sure you protect your esophagus if you get heartburn or reflux secondary to a motility problem. Antacids or other meds that don't stop your stomach's acid production (which is part of the motility process) are helpful. I'm not a doctor, so check with Him/Her on what is best should they find a motility problem.

I hope you feel better. Nausea is the worst feeling----I know I would cry. I really feel for you. Keep us posted on what you find out.

Maxine :0)

Link to comment
Share on other sites

  • 3 weeks later...
Hi guys,

Quick update, the covering doc gave me an RX for Zantac 300mg...Hoping this helps some. I have to follow up with my PCP so I'm hoping he has the notes from the Neuro I saw at BMC regarding the Gastric Emptying Study.... Thanks for all the helpful tips!

Jacquie

Jacquie so sorry you are having this problem,I suffer from severe nausea, the only thing that helps me is to keep hydrated ,which I know is so hard with nausea, I have had to get IV S to feel better,I know it is a drag. One of the docs told me even small sips of water help.

Hope you feel better soon,

pat

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...